National Changhua University of Education Institutional Repository : Item 987654321/16692
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 20714233      在线人数 : 105
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16692

题名: On the Blow-up of Heat Flow for Conformal 3-Harmonic Maps
作者: Chen, Chao-Nien;Cheung, L. F.;Choi, Y. S.;Law , C. K.
贡献者: 數學系
日期: 2002-12
上传时间: 2013-06-05T07:32:13Z
出版者: American Mathematical Society
摘要: Using a comparison theorem, Chang, Ding, and Ye (1992) proved a finite time derivative blow-up for the heat flow of harmonic maps from D2 (a unit ball in R2) to S2 (a unit sphere in R3) under certain initial and boundary conditions. We generalize this result to the case of 3-harmonic map heat flow from D3 to S3. In contrast to the previous case, our governing parabolic equation is quasilinear and degenerate. Technical issues such as the development of a new comparison theorem have to be resolved.
關聯: Transactions of the American Mathematical Society, 354(12): 5087-5110
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML393检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈